# SDR UPS05444536

- Difficulty date: May 18, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C U/D - BS 520-530 RBL 82, FLR SUPPORT (L) ANGLE LWR FACE FOUND CORROSION.  CORROSION BLEND OUT 0.025 INCH X .8750 INCH X 2 INCHES EXCEED SRM 53-10-01 FIG 1 LIMITS, U/D BS 520-530 RBL 82 INCH FLR SUPPORT (L) ANGLE REPAIRED IAW SRM 51-40-04 FIG 2.
